This does seem to be an allergic reaction probably to the rubber in the condom. Contact dermatitis is an inflammation of the skin caused by direct contact with an irritating or allergy-causing substance (irritant or allergen).
The allergic type of contact dermatitis is caused by exposure to a material to which the person has become hypersensitive or allergic. Some of the trigger factors which could cause an allergic response in this region would be rubber, fabrics and clothing, detergents.
The itchy swollen bumps are typical of an allergic response. You can take anti-histamines for the itching and apply a mild corticosteroid ointment on the rash. This should be done only for a short period of time since long-term use is associated with other side effects.
The initial allergen could have been the condom but the subsequent outbreak could be due to any other allergen since the skin in the area is now sensitized.
Do you any suggestons on what anti-histamines i should use/or take?
Sorry, butis there any reason why it comes back same spot, same time of month?
Cetrizine or Loratidine. The same spot could be because of the allergy but same timing I wouldn't know.